# SDR AALA20100825DFW03

- Difficulty date: August 23, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 43,444 hours, 5,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR LEFT ESCAPE PATH LIGHT ON WALL HAS LAMP INOPERATIVE.  REPLACED LAMP FOR LEFT ESCAPE PATH LIGHT AT LEFT NUMBER 2 DOOR.  OPS CHECKED NORMAL.
